# SDR JJBA20241230058

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, AFT RADIO ALTIMETER 2 EXTERNAL DOUBLER FOUND CORRODED. REPAIR DOUBLER ON REAR FUSE I LOWER SKIN, BTW FR 68-69 AND BTW STR 21L-21R
